Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed with Lupus . Have tiredness, voice changes, feeling cold and having hypothyroidism. Advise?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
Hi, my name is XXXXXXand I am 41yrs of age. I am currently diagnosed with Lupus, and also have symptoms of extreme tiredness, voice changes such as horse voice, feeling cold all the time and have had a Thyroid function Test done recently. My TSH was 1.16 in 2003, and now in 2013 it has jumped up at 2.56 with Free T4 of 14.4, and Free T3 7.0 H. Could you please tell me what this means.
Posted Thu, 20 Jun 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sushil Kumar Sompur 14 hours later
Hi there ~

I understand your concerns. It seems from the short history that you have provided here, you have had a hysterectomy in 2004 and are 41 years of age with a diagnosis of lupus. Having hypothyroidism can make other medical conditions worse. The TSH value of 2.56 indicates that you have borderline hyperthroididsm. I usually use a small amount of Levothryroxine like 25 mcg for patients in your condition and have them follow up with me in 4 weeks. I hope this helps.

Take care and let me know if you have further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor